# SDR CA150617004

- Difficulty date: June 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Rroyce BR700715A130
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: BRH19615
- Condition: Cracked
- Location: Engine
- Part time: 18,259 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING STRIP OF THE M32 THE OIL FEED TUBE FOR THE NR 2 BEARING HOUSING WAS FOUND TO BE FRACTURED.  FURTHER ANALYSIS NEEDED TO UNDERSTAND IF THE FRACTURED TUBE IS SECONDARY TO THE NR 3 BEARING FAILURE OR VICE-VERSA.
